Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can I apply oxy bleach to remove the scar of chicken pox?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
Hello . I have just recovered from chicken pox. Its been almost 20 days since i got it. Now i am alright. Can i apply oxy bleach to my face now or should i wait? And what can i do for the marks
Posted Sun, 24 Nov 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 28 minutes later
Brief Answer: Avoid bleach.Steroid and kojic caid will help. Detailed Answer: Hello, Thanks for writing to health care magic. Chicken pox if occurs above the age of 20 leads to marks and scars.This is known as post inflammatory hyper pigmentation.It will subside on its own but will take time.Starting treatment will help in early clearing of marks. To begin with I will advise you to start a mild steroid cream like flutivate at day time.Apply it only on marks .Use it only for a week or at the most 2 weeks.This will help in early clearing of marks.Using product beyond this peroid will lead to side effects. At night time you can apply a combination of kojic acid and vitamin c cream.Carofit ultra is one such brand for this combination.Apply it to entire face.This will improve your skin texture and will also remove scars.You can continue this cream for 2 to 3 months as it does not have any side effects.Avoid sun as far as possible.Use a good sunscreen. In my opinion this will be enough to remove your scars.In case if you think recovery is slow you can go for chemical peels.You can consult a dermatologist for this procedure. Bleaching will irritate your skin so it will be better to avoid it. I hope this will help you.In case of any concerns I will be happy to help you. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor